Kansas, 2018

Flash Flooding and Hail in Kansas, June 19 to 20, 2018

June 19 to 20, 2018 · NWS DDC · 61 events in 16 counties and zones

Thunderstorms focused primarily along a warm front across the Interstate 70 corridor as a short wave trough ejected across the plains. 75 inch range.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
61

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DDC wrote it up.

Thunderstorms focused primarily along a warm front across the Interstate 70 corridor as a short wave trough ejected across the plains. Precipitable water values were very high, in the 1.5 to 1.75 inch range.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before the first event at Jun 19, 12:12 PM CST, 1 hour 58 minutes earlier.

Area forecast discussion, Jun 19, 12:12 PM CST, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
112 PM CDT Tue Jun 19 2018

...Updated Long Term...

.SHORT TERM...(This afternoon through Wednesday)
Issued at 1154 AM CDT Tue Jun 19 2018

Potential for severe weather, MCS, and heavy rain setting up from
this evening through the overnight. An upper level low in Montana
will kick out a shortwave which will move from central Colorado
into western Kansas through tonight. This wave will combine with
a stationary to an eventual cold front across west central Kansas
to produce several areas of rain. The highest confidence of the
heaviest rain of possibly 2-3 inches will be along and just south
of the I-70 corridor. Models are hinting at a couple rounds of
initiation with the first being during the afternoon and then
another round of storms coming in from northeast Colorado in
association with the main shortwave and cold front.

Severe threat initially this afternoon will be a short time frame
of supercells primarily along the Colorado border where we could
see large hail and an isolated tornado threat. As the event
evolves it will quickly become a wind threat as the storms will
quickly develop into a line and move across the area.

Wednesday as the upper low progresses into Nebraska and the
shortwave move into central Kansas the rain should gradually end
from west to east through the morning into the afternoon. With the
clouds hanging around and cold air advection high temperatures
will be in the lower to mid 80s.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 104 PM CDT Tue Jun 19 2018

The upper level low slowly moves eastward into Iowa Wednesday
evening into Thursday morning and will bring in a second cold
front across the region. This will lead to cooler temperatures
through the day Thursday into Friday morning.

The storm system should exit the area by Friday bringing the
return of southeast winds and moisture. Both GFS and Euro hint at
convection trying to develop along a warm front as a shortwave
moves out of Colorado by the late afternoon.

The weekend has another upper level low developing in the Pacific
northwest and moving towards the Rockies with a good baroclinic
zone developing roughly along the I-70 corridor. With upslope flow
and moisture in place the possibility of another heavy rain event
and MCS could be in place.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1215 PM CDT Tue Jun 19 2018

Thunderstorms will become likely as we go throughout this
afternoon and especially tonight. Heavy rain, which will reduce
surface visibilities, and gusty winds from the storms will be a
threat for all TAF sites primarily from 01Z- 09Z. There is the
possibility at HYS and GCK of thunderstorms occurring as early as
22Z.  The thunderstorm threat should gradually subside for all
TAF sites after 12Z with ceiling slowly rising through the day.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  95  64  84  60 /  20  90  50  10
GCK  95  63  84  59 /  40  90  30  10
EHA  95  62  84  59 /  30  70  20  10
LBL  95  65  84  60 /  20  80  30  10
HYS  94  66  82  60 /  50  90  20  20
P28  95  69  82  64 /  10  70  60  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 7 PM CDT this evening through Wednesday
morning for KSZ030-031-043>045.

&&

SHORT TERM...Tatro
LONG TERM...Tatro
AVIATION...Tatro
Hazardous weather outlook, Jun 19, 2:36 AM CST, 11 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
336 AM CDT Tue Jun 19 2018

KSZ030-031-043>046-061>066-074>081-084>090-200845-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
336 AM CDT Tue Jun 19 2018 /236 AM MDT Tue Jun 19 2018/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Strong to severe thunderstorms are expected late this afternoon
into the overnight period, first across west central Kansas
spreading southeast as the night progresses. The strongest storms
will be capable of producing hail around 2 inches and winds over
70 mph. An isolated tornado can not be ruled out across west
central Kansas late this afternoon.

A flash flood watch will be in effect along the I-70 corridor late
this afternoon into the overnight period. See the latest flood
product for more information.

Day 1 Hazards
-------------
* Lightning: Significant risk
* Excessive heat: Limited risk
* Non-thunderstorm wind: Limited risk

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Days 2-7 Discussion
-------------------

A chance of thunderstorms will be possible across south central
Kansas Wednesday morning. These storms are not expected to be
severe at this time.

A chance of thunderstorms will be possible Friday night and again
Sunday. It is too early to tell if any of these storms will become
severe.

Days 2-7 Hazards
----------------
* Wednesday
  - Lightning: Elevated risk
  - Severe thunderstorm: Limited risk

* Thursday
  - Lightning: Limited risk
  - Non thunderstorm wind: Limited risk

* Friday
  - Lightning: Limited risk

* Saturday
  - Lightning: Limited risk
  - Excessive heat: Limited risk

* Sunday
  - Lightning: Limited risk
  - Excessive heat: Limited risk

* Monday
  - Lightning: Limited risk
  - Excessive heat: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed first across west central Kansas
late this afternoon spreading southeast this evening into tonight.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Special weather statement, Jun 19, 1:55 PM CST, 15 minutes before
Special Weather Statement
National Weather Service Dodge City KS
255 PM CDT TUE JUN 19 2018

KSZ084-192045-
Morton KS-
255 PM CDT TUE JUN 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORTON COUNTY UNTIL 345
PM CDT...

At 255 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles northwest of Elkhart, moving northeast at 15 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This storm will remain over mainly rural areas of western Morton
County.

LAT...LON 3728 10204 3736 10188 3714 10173 3703 10204
TIME...MOT...LOC 1955Z 239DEG 14KT 3714 10205

TATRO
Special weather statement, Jun 19, 2:08 PM CST, 2 minutes before
Special Weather Statement
National Weather Service Dodge City KS
308 PM CDT TUE JUN 19 2018

KSZ030-043>045-192100-
Trego KS-Lane KS-Scott KS-Ness KS-
308 PM CDT TUE JUN 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NESS...SCOTT...TREGO
AND LANE COUNTIES UNTIL 400 PM CDT...

At 306 PM CDT, thunderstorms were beginning to develop in a very
unstable environment along a stationary front. A few storms are
expected to rapidly become severe any time after 330 PM across
portions of Scott, Lane, Ness, or Trego County.

Locations impacted include...
Scott City, Wakeeney, Dighton, Ransom, Ogallah, Utica, Collyer,
Alamota, Brownell, Grigston, Trego Center, Scott State Lake, Cedar
Bluff, Modoc, Shallow Water, Manning, Beeler, Pendennis, Amy and
Arnold.

LAT...LON 3872 9961 3827 10025 3827 10112 3870 10113
      3870 10016 3913 10015 3913 9960
TIME...MOT...LOC 2006Z 222DEG 25KT 3848 10077

UMSCHEID

The radar

The Dodge City radar (KDDC), 115 km away, was scanning. The volume nearest the first event began at 20:11 UTC.

Open the radar archive at this moment

Event by event

28 thunderstorm wind, 23 hail, 7 heavy rain, 3 flash flood. Local standard time, as filed.

Heavy Rain, Scott

When
June 19, 2:10 PM CST to 5:10 PM CST
Where
Scott County, 0.54 mi W of Scott City
Reported by
Emergency Manager
Coordinates
38.480, -100.910

Rainfall of 5 to 5 1/2 inches was common across the city.

Heavy Rain, Scott

When
June 19, 2:34 PM CST to 4:34 PM CST
Where
Scott County, 0.88 mi SW of Scott City
Reported by
Public
Coordinates
38.470, -100.910

Rainfall of 3.72 inches was observed but it was also still raining.

Hail, Grant

When
June 19, 2:40 PM CST
Where
Grant County, 0.55 mi W of Ulysses
Measured
0.88 in hail
Reported by
Public
Coordinates
37.580, -101.380

Hail, Scott

When
June 19, 2:54 PM CST
Where
Scott County, 1.28 mi WSW of Scott City
Measured
0.88 in hail
Reported by
Public
Coordinates
38.470, -100.920

Hail, Grant

When
June 19, 2:58 PM CST
Where
Grant County, 5.64 mi NE of Ulysses Arpt
Measured
0.88 in hail
Reported by
Public
Coordinates
37.660, -101.300

Hail, Scott

When
June 19, 3:00 PM CST
Where
Scott County, 0.88 mi SW of Scott City
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
38.470, -100.910

Hail, Morton

When
June 19, 3:00 PM CST
Where
Morton County, 9.75 mi WSW of Richfield
Measured
1 in hail
Reported by
Public
Coordinates
37.230, -101.950

Hail, Scott

When
June 19, 3:33 PM CST
Where
Scott County, 1.28 mi WSW of Scott City
Measured
1 in hail
Reported by
Public
Coordinates
38.470, -100.920

Hail, Kearny

When
June 19, 3:33 PM CST
Where
Kearny County, 14.63 mi SW of Lakin
Measured
1 in hail
Reported by
Public
Coordinates
37.780, -101.410

Hail, Scott

When
June 19, 3:35 PM CST
Where
Scott County, 4.33 mi E of Modoc
Measured
2 in hail
Reported by
Public
Coordinates
38.480, -101.000

Hail, Trego

When
June 19, 3:49 PM CST
Where
Trego County, 12.29 mi WSW of Trego Center
Measured
1 in hail
Reported by
Public
Coordinates
38.810, -100.110

Thunderstorm Wind, Trego

When
June 19, 4:47 PM CST
Where
Trego County, 0.54 mi E of Trego Center
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
38.880, -99.890

Winds were estimated to be 65 MPH.

Hail, Morton

When
June 19, 5:00 PM CST
Where
Morton County, Rolla
Measured
0.88 in hail
Reported by
Public
Coordinates
37.120, -101.630

Hail, Morton

When
June 19, 5:00 PM CST
Where
Morton County, 1.3 mi WSW of Rolla
Measured
1 in hail
Reported by
Public
Coordinates
37.110, -101.650

Thunderstorm Wind, Morton

When
June 19, 5:05 PM CST
Where
Morton County, 1.3 mi WSW of Rolla
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
37.110, -101.650

Winds were estimated to be 60 MPH.

Hail, Morton

When
June 19, 5:20 PM CST
Where
Morton County, 2.2 mi E of Wilburton
Measured
1.75 in hail
Reported by
Public
Coordinates
37.080, -101.730

Hail, Morton

When
June 19, 5:34 PM CST
Where
Morton County, Rolla
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
37.120, -101.630

Hail, Morton

When
June 19, 5:40 PM CST
Where
Morton County, 5.95 mi SSW of Rolla
Measured
1.5 in hail
Reported by
Emergency Manager
Coordinates
37.040, -101.670

Thunderstorm Wind, Ellis

When
June 19, 6:20 PM CST
Where
Ellis County, 0.88 mi NW of Hays
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.880, -99.330

Winds were estimated to be 60 MPH.

Thunderstorm Wind, Ellis

When
June 19, 6:26 PM CST
Where
Ellis County, 1.75 mi SW of Hays
Measured
51 kt (59 mph) measured gust
Reported by
Public
Coordinates
38.850, -99.340

Thunderstorm Wind, Ellis

When
June 19, 6:30 PM CST
Where
Ellis County, 1.28 mi WNW of Hays
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
38.880, -99.340

Tree limbs were blown down and there was some shingle damage.

Thunderstorm Wind, Ellis

When
June 19, 6:30 PM CST
Where
Ellis County, 0.69 mi N of Hays
Measured
70 kt (81 mph) estimated gust
Reported by
Emergency Manager
Coordinates
38.880, -99.320

There were several metal buildings damaged or destroyed. Numerous power poles were reported down across the vicinity.

Flash Flood, Morton

When
June 19, 6:49 PM CST to 9:49 PM CST
Where
Morton County, 1.79 mi WSW of Rolla to 1.81 mi WSW of Rolla
Cause
Heavy Rain
Reported by
County Official
Coordinates
37.110, -101.660

Water was observed over Road J and Road 22.

Flash Flood, Morton

When
June 19, 6:50 PM CST to 9:50 PM CST
Where
Morton County, 1.1 mi W of Rolla to 1.16 mi W of Rolla
Cause
Heavy Rain
Reported by
Public
Coordinates
37.120, -101.650

Water was reported over the road.

Hail, Morton

When
June 19, 6:55 PM CST
Where
Morton County, Rolla
Measured
1 in hail
Reported by
Public
Coordinates
37.120, -101.630

Hail, Hamilton

When
June 19, 6:15 PM MST
Where
Hamilton County, 5.53 mi S of Medway
Measured
1 in hail
Reported by
Public
Coordinates
37.940, -101.870

Hail, Morton

When
June 19, 7:16 PM CST
Where
Morton County, 4.15 mi S of Wilburton
Measured
1.25 in hail
Reported by
Public
Coordinates
37.020, -101.770

Hail, Morton

When
June 19, 7:17 PM CST
Where
Morton County, 2.2 mi E of Wilburton
Measured
1.25 in hail
Reported by
Public
Coordinates
37.080, -101.730

Hail, Morton

When
June 19, 7:30 PM CST
Where
Morton County, 2.2 mi E of Wilburton
Measured
2 in hail
Reported by
Public
Coordinates
37.080, -101.730

Hail, Morton

When
June 19, 7:33 PM CST
Where
Morton County, Rolla
Measured
0.88 in hail
Reported by
Public
Coordinates
37.120, -101.630

Hail, Morton

When
June 19, 7:33 PM CST
Where
Morton County, 4.75 mi SE of Wilburton
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
37.040, -101.700

Hail, Morton

When
June 19, 7:35 PM CST
Where
Morton County, 7.6 mi S of Rolla
Measured
1 in hail
Reported by
Public
Coordinates
37.010, -101.630

Thunderstorm Wind, Scott

When
June 19, 8:02 PM CST
Where
Scott County, 0.69 mi N of Scott City Arpt
Measured
56 kt (64 mph) measured gust
Reported by
AWOS
Coordinates
38.480, -100.880

Thunderstorm Wind, Scott

When
June 19, 8:15 PM CST
Where
Scott County, 0.69 mi N of Scott City
Measured
65 kt (75 mph) estimated gust
Reported by
Emergency Manager
Coordinates
38.490, -100.900

A large tree was blown over on the golf course.

Thunderstorm Wind, Lane

When
June 19, 8:18 PM CST
Where
Lane County, 1.28 mi WSW of Shields
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
38.610, -100.470

Thunderstorm Wind, Finney

When
June 19, 8:35 PM CST
Where
Finney County, 1.09 mi E of Garden City
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
37.970, -100.850

Winds were estimated to be at least 60 MPH.

Thunderstorm Wind, Finney

When
June 19, 8:46 PM CST
Where
Finney County, (Gck)garden City Arpt
Measured
56 kt (64 mph) measured gust
Reported by
ASOS
Coordinates
37.930, -100.730

Thunderstorm Wind, Finney

When
June 19, 8:48 PM CST
Where
Finney County, 1.29 mi ENE of Garden City
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.980, -100.850

Power lines were blown down and there was one instance of a small fire started from the downed lines that were sparking.

Thunderstorm Wind, Stanton

When
June 19, 8:55 PM CST
Where
Stanton County, 1.76 mi NE of Johnson
Measured
54 kt (62 mph) measured gust
Reported by
AWOS
Coordinates
37.590, -101.730

Thunderstorm Wind, Finney

When
June 19, 8:58 PM CST
Where
Finney County, (Gck)garden City Arpt
Measured
63 kt (72 mph) measured gust
Reported by
ASOS
Coordinates
37.930, -100.730

Thunderstorm Wind, Finney

When
June 19, 9:00 PM CST
Where
Finney County, (Gck)garden City Arpt
Measured
56 kt (64 mph) measured gust
Reported by
ASOS
Coordinates
37.930, -100.730

Heavy Rain, Trego

When
June 19, 9:00 PM CST to June 20, 1:00 AM CST
Where
Trego County, 9 mi S of Collyer
Reported by
COOP Observer
Coordinates
38.900, -100.110

Rainfall of 4.26 inches was measured.

Heavy Rain, Scott

When
June 19, 9:00 PM CST to June 20, 2:00 AM CST
Where
Scott County, 1.28 mi WSW of Scott City
Reported by
COOP Observer
Coordinates
38.470, -100.920

Rainfall of 7.79 inches was measured.

Heavy Rain, Scott

When
June 19, 9:00 PM CST to June 20, 2:00 AM CST
Where
Scott County, Scott City
Reported by
Emergency Manager
Coordinates
38.480, -100.900

Rainfall of 7.35 inches was measured.

Thunderstorm Wind, Finney

When
June 19, 9:07 PM CST
Where
Finney County, (Gck)garden City Arpt
Measured
51 kt (59 mph) measured gust
Reported by
ASOS
Coordinates
37.930, -100.730

Thunderstorm Wind, Grant

When
June 19, 9:15 PM CST
Where
Grant County, 0.69 mi N of Ulysses Arpt
Measured
52 kt (60 mph) measured gust
Reported by
ASOS
Coordinates
37.610, -101.370

Thunderstorm Wind, Gray

When
June 19, 9:15 PM CST
Where
Gray County, 0.69 mi N of Cimarron
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.810, -100.350

Winds were estimated to be at least 60 MPH.

Thunderstorm Wind, Hodgeman

When
June 19, 9:20 PM CST
Where
Hodgeman County, 10.7 mi WSW of Jetmore
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
38.040, -100.090

Two campers were overturned at HorseThief Reservoir. No injuries were reported.

Thunderstorm Wind, Grant

When
June 19, 9:22 PM CST
Where
Grant County, 0.88 mi SW of Hickok
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
37.560, -101.240

Large tree limbs were broken and blown down.

Thunderstorm Wind, Hodgeman

When
June 19, 9:26 PM CST
Where
Hodgeman County, 1.38 mi N of Jetmore
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
38.100, -99.900

Thunderstorm Wind, Ford

When
June 19, 9:34 PM CST
Where
Ford County, 2.14 mi NNW of Dodge City
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Employee
Coordinates
37.780, -100.030

Winds were estimated to be 60 MPH.

Thunderstorm Wind, Stanton

When
June 19, 9:47 PM CST
Where
Stanton County, Johnson
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.570, -101.750

Winds were estimated to be 60 to 70 MPH and there was dime sized hail falling while the high wind occurred.

Hail, Stanton

When
June 19, 9:47 PM CST
Where
Stanton County, 41.78 mi E of Big Bow
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
37.601, -100.808

As the dime size hail was falling, winds were estimated to be 60 to 70 MPH.

Thunderstorm Wind, Ford

When
June 19, 9:51 PM CST
Where
Ford County, 0.69 mi S of (Ddc)dodge City Arpt
Measured
51 kt (59 mph) measured gust
Reported by
ASOS
Coordinates
37.760, -99.970

Heavy Rain, Morton

When
June 19, 10:00 PM CST to June 20, 3:00 AM CST
Where
Morton County, 0.55 mi W of Rolla
Reported by
Trained Spotter
Coordinates
37.120, -101.640

Rainfall of 5.09 inches was measured.

Heavy Rain, Morton

When
June 19, 10:00 PM CST to June 20, 3:00 AM CST
Where
Morton County, 9.75 mi WSW of Richfield
Reported by
COOP Observer
Coordinates
37.230, -101.950

Rainfall of 4.08 inches was measured.

Thunderstorm Wind, Pawnee

When
June 19, 10:04 PM CST
Where
Pawnee County, 3.33 mi WNW of Larned
Measured
56 kt (64 mph) measured gust
Reported by
Emergency Manager
Coordinates
38.190, -99.160

Thunderstorm Wind, Pawnee

When
June 19, 10:13 PM CST
Where
Pawnee County, Larned
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
38.180, -99.100

There were many 4 inch diameter tree limbs blown down by the high wind.

Thunderstorm Wind, Seward

When
June 19, 10:13 PM CST
Where
Seward County, 0.88 mi SE of (Lbl)liberal Arpt
Measured
64 kt (74 mph) measured gust
Reported by
AWOS
Coordinates
37.040, -100.960

Thunderstorm Wind, Clark

When
June 19, 10:15 PM CST
Where
Clark County, 2.3 mi WNW of Minneola
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
37.440, -100.010

Winds were estimated at 70 MPH.

Flash Flood, Ellis

When
June 19, 11:05 PM CST to June 20, 5:05 AM CST
Where
Ellis County, 0.88 mi NW of Hays to 0.76 mi NNE of Hays
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
38.880, -99.330

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2018Every state in 2018This day in weather historyWarnings in Kansas, June 2018

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 769728, 769727, 769655, 769657, 769658, 769659, 769660, 769661, 769662, 769663, 769664, 769667, 769668, 769669, 769670, 769671, 769672, 769673, 769676, 769677, 769678, 769681, 769762, 769763, 769698, 769674, 769699, 769700, 769701, 769702, 769703, 769705, 769706, 769707, 769708, 769709, 769710, 769711, 769712, 769714, and more.